×

zbMATH — the first resource for mathematics

Hilbert space and variational methods for singular selfadjoint systems of differential equations. (English) Zbl 0289.34039
MSC:
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Magnus R. Hestenes, Applications of the theory of quadratic forms in Hilbert space to the calculus of variations, Pacific J. Math. 1 (1951), 525 – 581. · Zbl 0045.20806
[2] M. R. Hestenes, Quadratic control problems, Class Notes, Math. Dept. Reading Room, University of California, Los Angeles, Calif., 1969. · Zbl 0292.49019
[3] A. V. Balakrishnan , Control theory and the calculus of variations, Academic Press, New York-London, 1969. Based on the lectures presented at the Workshop on Calculus of Variations and Control Theory, University of California, Los Angeles, July 1968; Dedicated to Magnus R. Hestenes.
[4] Marston Morse and Walter Leighton, Singular quadratic functionals, Trans. Amer. Math. Soc. 40 (1936), no. 2, 252 – 286. · Zbl 0015.02701
[5] J. Stein, Singular quadratic functionals, Dissertation, University of California, Los Angeles, Calif., 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.